| Model Number |
M00522612 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a150103 captures the reportable event of premature deployment, egd or unknown procedure, also unknown location or esophagus.
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used during an egd (esophagogastroduodenoscopy) procedure performed on (b)(6) 2026.During the procedure, the clip prematurely deployed in unknown location.The procedure was completed with an alternative device.There were no patient complications reported as a result of this event.No further information was obtained despite good faith efforts.Note: this report pertains to one of five clips used.
Additional Manufacturer Narrative
Block h6: imrdf code a150103 captures the reportable event of premature deployment, egd or unknown procedure, also unknown location or esophagus.Correction: b5: describe event or problem.E1: initial reporter email.E1: initial reporter fax.Block h11: investigation results: the resolution clip was not returned for analysis.The device was implanted; therefore, a technical analysis could not be performed.A review was completed of the device history record (dhr) for the device.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used during an egd (esophagogastroduodenoscopy) procedure performed on (b)(6) 2026.During the procedure, the clip prematurely deployed.The anatomy location is unknown.The procedure was completed with an alternative device.There were no patient complications reported as a result of this event.No further information was obtained despite good faith efforts.Note: this report pertains to three of five clips used.